MAUDE Adverse Event Report: ASCENSION ORTHOPEDICS, INC. RSS GLENOSPHERE. CONCENTRIC-S. 5MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ASCENSION ORTHOPEDICS, INC. RSS GLENOSPHERE. CONCENTRIC-S. 5MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number GLS-0961-05C-S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that following a reverse arthroscopy of the right shoulder performed on (b)(6) 2019, the glenosphere component was found to be dislocated from the glenoid baseplate seen on x-rays evaluation at first postoperative visit on (b)(6) 2019 as the patient was asymptomatic.Therefore, revision surgery was performed on (b)(6) 2019 to correct this by explanting the glenosphere, the liner, and the peripheral screw 4 to replace them with new components.Outcome resolved without sequelae on patient.

Brand Name
RSS GLENOSPHERE. CONCENTRIC-S. 5MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer (Section G)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key20447068
Report Number3002788818-2024-00106
Device Sequence Number18449593
Product Code PHX
UDI-Device Identifier00885556863817
UDI-Public885556863817
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K181999
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2024
Device Catalogue NumberGLS-0961-05C-S
Device Lot Number192428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/14/2024
Date Device Manufactured04/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BBS-0960-21SML / REVERSE BODY SMALL AND BODY SCREW; GBP-0961-094-S / RSS GLENOID BASEPLATE-S; LNR-0960-03S / LINER STANDARD 3; SCW-0961-046-15 / RSS 4.5MM STAR SCREW AND CAP 15M; SCW-0961-046-15 / RSS 4.5MM STAR SCREW AND CAP 15M; SCW-0961-046-20 / RSS 4.5MM STAR SCREW AND CAP 20M; SCW-0961-046-20 / RSS 4.5MM STAR SCREW AND CAP 20M; SCW-0961-046-25 / RSS 4.5MM STAR SCREW AND CAP 25M; STEM-0920-025-11 / TSS PRESS FIT STEM SZ. 11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight70 KG